RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2009, Volume 21, Issue 5, Pages 138–154 (Mi aa1156)  

This article is cited in 1 scientific paper (total in 2 paper)

Research Papers

On automorphisms of strongly regular graphs with $\lambda=0$ and $\mu=3$

A. A. Makhnev, V. V. Nosov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg, Russia

Abstract: A strongly regular graph with $\lambda=0$ and $\mu=3$ is of degree $3$ or $21$. The automorphisms of prime order and the subgraphs of their fixed points are described for a strongly regular graph $\Gamma$ with parameters $(162,21,0,3)$. In particular, the inequality $|G/O(G)|\le 2$ holds true for $G=\operatorname{Aut}(\Gamma)$.

Full text: PDF file (271 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2010, 21:5, 779–790

Bibliographic databases:

MSC: 05C60, 05C69
Received: 09.12.2008

Citation: A. A. Makhnev, V. V. Nosov, “On automorphisms of strongly regular graphs with $\lambda=0$ and $\mu=3$”, Algebra i Analiz, 21:5 (2009), 138–154; St. Petersburg Math. J., 21:5 (2010), 779–790

Citation in format AMSBIB
\Bibitem{MakNos09}
\by A.~A.~Makhnev, V.~V.~Nosov
\paper On automorphisms of strongly regular graphs with $\lambda=0$ and $\mu=3$
\jour Algebra i Analiz
\yr 2009
\vol 21
\issue 5
\pages 138--154
\mathnet{http://mi.mathnet.ru/aa1156}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2604566}
\zmath{https://zbmath.org/?q=an:1197.05161}
\transl
\jour St. Petersburg Math. J.
\yr 2010
\vol 21
\issue 5
\pages 779--790
\crossref{https://doi.org/10.1090/S1061-0022-2010-01117-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000282186800007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871390748}


Linking options:
  • http://mi.mathnet.ru/eng/aa1156
  • http://mi.mathnet.ru/eng/aa/v21/i5/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Makhnev Aleksandr Alekseevich (on his 60th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), 1–11  mathnet  crossref  mathscinet
    2. Bondarenko A.V., Radchenko D.V., “On a Family of Strongly Regular Graphs with Lambda=1”, J. Comb. Theory Ser. B, 103:4 (2013), 521–531  crossref  mathscinet  zmath  isi  elib  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:288
    Full text:74
    References:38
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020